Mathematical model for nonstationary linear aero-autoelasticity
Doklady Akademii Nauk, Tome 207 (1972) no. 3, pp. 557-559
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_3_a13,
author = {S. M. Belotserkovskii},
title = {Mathematical model for nonstationary linear aero-autoelasticity},
journal = {Doklady Akademii Nauk},
pages = {557--559},
year = {1972},
volume = {207},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_3_a13/}
}
S. M. Belotserkovskii. Mathematical model for nonstationary linear aero-autoelasticity. Doklady Akademii Nauk, Tome 207 (1972) no. 3, pp. 557-559. http://geodesic.mathdoc.fr/item/DAN_1972_207_3_a13/